CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Multiple solutions for a superlinear and periodic elliptic system on R-N 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2011, 卷号: 62, 期号: 3, 页码: 495-511
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  Variational method  Strongly indefinite functionals  
INFINITELY MANY SOLUTIONS FOR ASYMPTOTICALLY LINEAR PERIODIC HAMILTONIAN ELLIPTIC SYSTEMS 期刊论文
ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, 2010, 卷号: 16, 期号: 1, 页码: 77-91
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  variational methods  strongly indefinite functionals  
A note on superlinear Hamiltonian elliptic systems 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2009, 卷号: 50, 期号: 11, 页码: 7
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Positive solutions for Schrodinger-Poisson equations with a critical exponent 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 6, 页码: 2150-2164
Authors:  Zhao, Leiga;  Zhao, Fukun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Variational methods  Concentration-compactness principle  Critical growth  Pohozaev identity  
Multiple periodic solutions of ordinary differential equations with double resonance 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 4, 页码: 1520-1527
Authors:  Su, Jiabao;  Zhao, Leiga
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Morse theory  Periodic solution  Resonance  
Existence and multiplicity of solutions for a non-periodic Schrodinger equation 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 69, 期号: 11, 页码: 3671-3678
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equations  Variational methods  Asymptotically linear nonlinearities  Strongly indefinite functionals  
Multiple Solutions for Asymptotically Linear Elliptic Systems 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2008, 卷号: 15, 期号: 6, 页码: 673-688
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  variational method  strongly indefinite functional  
On the existence of solutions for the Schrodinger-Poisson equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 346, 期号: 1, 页码: 155-169
Authors:  Zhao, Leiga;  Zhao, Fukun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
ground state solution  variational methods  concentration-compactness principle  Pohozaev identity  
anoteonsolutionsforasymptoticallylinearellipticsystems 期刊论文
actamathematicaeapplicataesinica, 2008, 卷号: 24, 期号: 3, 页码: 511
Authors:  Leiga Zhao;  Fukun Zhao
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10